# SDR 97ZZZX3813

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6674F
- Make and model: Cessna 150F
- Aircraft serial: 15063274
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 641793
- Condition: Carboned Up
- Location: Nr 2 Int Valve
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, ENGINE LOST POWER.  SAFE LANDING MADE.  INVESTIGATION FOUND NR 2 CYLINDER LOST POWER DUE TO VALVE SEAT CARBON BUILD-UP CAUSING COMPRESSION LOSS AND BLOWBY TO OTHER CYLINDERS.
